# SDR CALA9901202

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 864-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL ACCESS PANEL BETWEEN BOTH MLG DOORS CORRODED ON ONE END AT FS 864-870.  A NEW PANEL WAS INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-00-60.
